# SDR CGO2002F00003

- Difficulty date: October 10, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N831E
- Make and model: Beech C90A
- Aircraft serial: LJ1650
- Engine: Pwa PT6*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Case
- Condition: Corroded
- Location: Battery
- Part time: 201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION NOTED ELT BATTERY TO HAVE LEAKED CORROSIVE MATERIAL INTO ELT AND ONTO SURROUNDING AIRCRAFT STRUCTURE.   REQUIRED REPLACEMENT OF ELT AND CORROSION REMOVAL AND TREATMENT OF AIRCRAFT MOUNT SHELF AREA.
